# SDR MALA000428

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Clamp
- Part number: 12J63125
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DELTA DELTA T SHIFT OF 52 DEGREES ON THE LT ENGINE.  FLIGHT RETURNED TO MSP.  MAINTENANCE FOUND LOW PRESSURE CLAMP HAD POPPED OFF.  INSTALLED NEW CLAMP, OPS CHECK GOOD.
